# SDR FDEA201703230973

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 29,839 hours, 16,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Part serial: NA
- Condition: Gouged
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK SEAT TRACK GOUGED Y0 FRAME 27.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  REMOVED THE DAMAGE IAW SRM 51-40-21. FABRICATED A NEW SEAT TRACK. LOCATED, AND DRILLED IAW SRM 51-40-44, AND SRM 53-10-16 FIG 201. INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR.
